# SDR SWAA2019102338141

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 46,045 hours, 27,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000079004
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN FELL OFF.          / INSTALLED SIGN PER MM.
